Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 4, Pages 321-339

Approximation on the sphere by weighted Fourier expansions

Departamento de Matemática, Instituto de Ciências Matemáticas de Computação, Universidade de São Paulo - São Carlos, Caixa Postal 668, São Carlos 13560-970, SP, Brazil

Received 2 March 2005; Revised 12 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. A. Menegatto and A. C. Piantella, “Approximation on the sphere by weighted Fourier expansions,” Journal of Applied Mathematics, vol. 2005, no. 4, pp. 321-339, 2005.